# SDR SWIA201024973

- Difficulty date: September 27, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 32,793 hours, 47,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER 9C INOPERATIVE.  (FLT 6653)  RELAMPED EMERGENCY LIGHT.
